# SDR Q2SA20111211001

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N765SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 98,245 hours, 20,239 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65B01512286
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

APPROXIMATELY ONE HOUR INTO FLIGHT, NUMBER FOUR HYDRAULIC QUANTITY DROPPED TO 2.4 GALLONS.  FOLLOWED QRH PROCEDURES BY TURNING PUMPS OFF.  FINISHED QRH PRIOR TO LANDING.  FOUND NR 4 HYDRAULIC RETURN LINE LEAKING.  REPLACED NR 4 HYDRAULIC RETURN LINE IAW B747-AMM 20-50-01.  LEAK CHECK GOOD, NO DEFECTS NOTED.
